# SDR ASAA2015082712944

- Difficulty date: August 27, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 30,894 hours, 9,269 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL,  CABIN ZONE TEMP LIGHT ILLUMINATED LIGHT EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED. OPEN
